Siberian Mathematical Journal

, Volume 37, Issue 6, pp 1143–1147 | Cite as

On a nonnegative solution of a system of equations with a nonstrictly Jacobian matrix

  • Yu S. Zav'yalov
Article

Keywords

Jacobian Matrix Nonnegative Solution 

Preview

Unable to display preview. Download preview PDF.

Unable to display preview. Download preview PDF.

References

  1. 1.
    V. V. Voevodin and Yu. A. Kuznetsov, Matrices and Calculations [in Russian], Nauka, Moscow (1984).Google Scholar
  2. 2.
    V. P. Il'in and Yu. I. Kuznetsov, Tridiagonal Matrices and Their Applications [in Russian], Nauka, Moscow (1985).Google Scholar
  3. 3.
    I. I. Verlan, Conservative Interpolation by Extended Splines [in Russian], Avtoref. Dis. Kand. Fiz.-Mat. Nauk, Moscow (1989).Google Scholar
  4. 4.
    V. L. Miroshnichenko, “Convex and monotone spline interpolation,” in: Constructive Theory of Functions-84, Sofia, 1984.Google Scholar

Copyright information

© Plenum Publishing Corporation 1996

Authors and Affiliations

  • Yu S. Zav'yalov
    • 1
  1. 1.Novosibirsk

Personalised recommendations